# SDR DALA1017199760

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 87,506 hours, 92,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DENTS IN FUSELAGE SKIN BETWEEN BS 990 AND BS 1021 BETWEEN L25L AND L27L.  REPAIRED PER ERA 484101-14 SECTION I.  SECTION II PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 12 MONTHS OF SECTION I.
